# SDR DALA2021031501437

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,458 hours, 23,300 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Loose
- Location: Bs 740-760 S1-2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LOOSE BRACKET SUPPORT ON EXTERNAL DOUBLER OF AEROSTAT RADOME BTW STA 740 TO 760 AND S-1 AND S-2L ONE ELONGATED HOLE WAS FOUND AFFECTIING OEM SKIN/STC DOUBLER. C/W ERA 590389-14 (LP 1753443)
